# SDR AALA20020254

- Difficulty date: February 27, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL180 ELEC AC BUS LT EICAS MESSAGE DISPLAYED.  CHECKLIST PERFORMED AND APU WAS STARTED.  APU POWERED LEFT MAIN A/C BUS ELEC GEN OFF LT EICAS MESSAGE REMAINED ON WITH FAILED LEFT IDG.  REMOVED AND REPLACED IDG AT LEFT ENG IAW AMM 24-11-01.  RUNUP ENGINE CHECKED OPS OK.  SERVICED IDG.  FOUND NO LEAKS.  (M)
